# SDR AALA970914

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122629
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0499 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, RT MLG INDICATED UNSAFE.  ACCOMPLISHED ABNORMAL PROCEDURES, VISUALLY CONFIRMED LANDING GEAR EXTENDED, AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED RT MLG DOWNLOCK SENSOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
